# SDR DALA1123209871

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CANTED KEEL PLATE PANEL 2228 HAS CORROSION SEVERAL PLACES PARTS RACK 138B.  REMOVED CORR ORIG MAT .050 PER DWG 9923418 REV AA.  OUT OF LIMITS IAW DC-9 SRM 53-01.  FABBED NEW PNL FROM .050 7075-T6 AND INSTALLED ORIG FILLER IAW DWG 9923418.  FOUND AND REMOVED CORR ORIG MAT .050 PER DWG 9923418.  REMOVED .004, REMAINING .046 FOUND IN LIMITS IAW DC-9 SRM 53-01 DC9 SRM 51-10-3.
